# SDR 02FDEA00318

- Difficulty date: May 7, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 970 BETWEEN STR 25 & 26 LT.  REMOVED AND REPLACED FRAME PER SRM 51-40-3 & EA 7-5310-64087.
